Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1970, Volume 38, Issue 5

The Efficiency of Competitive Programs<704:TEOCP>2.0.CO;2-9
p. 704-711

David Starrett

The relationship between efficiency and competitiveness of production programs is explored in a general disaggregated model.

Log In To View Full Content

Journal News